ZODEC 30mg|5ml Syrup 120ml

 31.20

Pseudoephedrine (HCl):30mg/5ml + Chlorpheniramine (Maleate):2mg/5ml + Dextromethorphan:10mg/5ml | Cough sedatives

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 30mg/5ml
Drug Form : Syrup
Pack Size : 120ml

Alternate brands of ZODEC 30mg|5ml Syrup 120ml

Brand Name Price Savings
PULMAX 30mg|5ml Syrup 60ml  17.00 You can save 14.2
RELTUS-DM 30mg|5ml Syrup 60ml  26.08 You can save 5.12
ZODEC 30mg|5ml Syrup 60ml  20.80 You can save 10.4
KOFNIL-D 30mg|5ml Syrup 60ml  23.20 You can save 8
NOVATUS 30mg|5ml Syrup 60ml  21.78 You can save 9.42
List of alternate brands

Manufactured / Marketed By : Harmann Product Form : SyrupPack Size : 120mlIngredients : Pseudoephedrine (HCl):30mg/5ml + Chlorpheniramine (Maleate):2mg/5ml + Dextromethorphan:10mg/5mlGeneric Category : Cough sedatives

Reviews

There are no reviews yet.

Be the first to review “ZODEC 30mg|5ml Syrup 120ml”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ZODEC 30mg|5ml Syrup 120ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah